# SDR AALA20061289

- Difficulty date: December 17, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- System (JASC): 2613 · Overheat Detection
- Part: Gasket
- Condition: Leaking
- Location: Thermostat
- Component: Thermostat
- Component part number: 1297381
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW - TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED PASSING FLIGHT LEVEL 220.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND LEAKS AT LEFT COMPRESSOR OUTLET TO HEAT EXCHANGER AND GASKET ON RIGHT THERMOSTAT.  FOUND BOTH OVERHEAT SENSORS COVERED WITH DIRT AND CHECK VALVE DOOR STICKING CLOSED.  REPLACED CLAMP ON LEFT COMPRESSOR OUTLET AND GASKET ON RIGHT THERMOSTAT.  CLEANED BOTH OVERHEAT SENSORS AND CHECK VALVE DOORS.  REPLACED LEFT TEMPERATURE TAB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
